About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 841987, 16 pages
http://dx.doi.org/10.1155/2012/841987
Research Article

Stability and Hopf Bifurcation in a Computer Virus Model with Multistate Antivirus

1State Key Laboratory of Power Transmission Equipment and System Security, College of Computer Science, Chongqing University, Chongqings 400044, China
2College of Software and Engineering, Chongqing University of Posts and Telecommunications, Chongqing 400065, China

Received 9 January 2012; Accepted 6 February 2012

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 Tao Dong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. E. Sawyer, M. C. Kernan, D. E. Conlon, and H. Garland, “Responses to the Michelangelo computer virus threat: the role of information sources and risk homeostasis theory,” Journal of Applied Social Psychology, vol. 29, no. 1, pp. 23–51, 1999.
  2. B. K. Mishra and D. K. Saini, “SEIRS epidemic model with delay for transmission of malicious objects in computer network,” Applied Mathematics and Computation, vol. 188, no. 2, pp. 1476–1482, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. B. K. Mishra and D. Saini, “Mathematical models on computer viruses,” Applied Mathematics and Computation, vol. 187, no. 2, pp. 929–936, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. B. K. Mishra and N. Jha, “Fixed period of temporary immunity after run of anti-malicious software on computer nodes,” Applied Mathematics and Computation, vol. 190, no. 2, pp. 1207–1212, 2007. View at Publisher · View at Google Scholar
  5. E. Gelenbe, “Dealing with software viruses: a biological paradigm,” Information Security Technical Report, vol. 12, no. 4, pp. 242–250, 2007. View at Publisher · View at Google Scholar
  6. E. Gelenbe, “Keeping viruses under control,” in Proceedings of the 20th International Symposium Computer and Information Sciences (ISCIS '05), vol. 3733 of Lecture Notes in Computer Science, Springer, 2005.
  7. W. O. Kermack and A. G. McKendrick, “Contributions of mathematical theory to epidemics,” Proceedings of the Royal Society of London Series A, vol. 115, pp. 700–721, 1927.
  8. W. O. Kermack and A. G. McKendrick, “Contributions of mathematical theory to epidemics,” Proceedings of the Royal Society of London Series A, vol. 138, pp. 55–83, 1932.
  9. W. O. Kermack and A. G. McKendrick, “Contributions of mathematical theory to epidemics,” Proceedings of the Royal Society of London Series A, vol. 141, pp. 94–122, 1933.
  10. W. O. Kermack and A. G. McKendrick, “Contributions of mathematical theory to epidemics,” Proceedings of the Royal Society of London Series A, vol. 115, pp. 700–721, 1927.
  11. W. O. Kermack and A. G. McKendrick, “Contributions of mathematical theory to epidemics,” Proceedings of the Royal Society of London Series A, vol. 138, pp. 55–83, 1932.
  12. W. O. Kermack and A. G. McKendrick, “Contributions of mathematical theory to epidemics,” Proceedings of the Royal Society of London Series A, vol. 141, pp. 94–122, 1933.
  13. W. T. Richard and J. C. Mark, “Modeling virus propagation in peer-to-peer networks,” in Proceedings of the IEEE International Conference on Information, Communications and Signal Processing (ICICS '05), pp. 981–985, 2005.
  14. Y. Yao, X. Xie, and H. Gao, “Hopf bifurcation in an Internet worm propagation model with time delay in quarantine,” Mathematical and Computer Modelling. In press.
  15. H. Yuan and G. Chen, “Network virus-epidemic model with the point-to-group information propagation,” Applied Mathematics and Computation, vol. 206, no. 1, pp. 357–367, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. B. D. Hassard, N. D. Kazarinoff, and Y. H. Wan, Theory and Applications of Hopf Bifurcation, vol. 41, Cambridge University Press, Cambridge, UK, 1981.
  17. M. Y. Li and J. S. Muldowney, “Global stability for the SEIR model in epidemiology,” Mathematical Biosciences, vol. 125, no. 2, pp. 155–164, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. Y. Song, M. Han, and J. Wei, “Stability and Hopf bifurcation analysis on a simplified BAM neural network with delays,” Physica D, vol. 200, no. 3-4, pp. 185–204, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. S. Ruan and J. Wei, “On the zeros of a third degree exponential polynomial with applications to a delayed model for the control of testosterone secretion,” IMA Journal of Mathemathics Applied in Medicine and Biology, vol. 18, no. 1, pp. 41–52, 2001.
  20. X. Li and J. Wei, “On the zeros of a fourth degree exponential polynomial with applications to a neural network model with delays,” Chaos, Solitons and Fractals, vol. 26, no. 2, pp. 519–526, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. H. Hu and L. Huang, “Stability and Hopf bifurcation analysis on a ring of four neurons with delays,” Applied Mathematics and Computation, vol. 213, no. 2, pp. 587–599, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. D. Fan, L. Hong, and J. Wei, “Hopf bifurcation analysis in synaptically coupled HR neurons with two time delays,” Nonlinear Dynamics, vol. 62, no. 1-2, pp. 305–319, 2010. View at Publisher · View at Google Scholar
  23. S. Ruan and J. Wei, “On the zeros of transcendental functions with applications to stability of delay differential equations with two delays,” Dynamics of Continuous, Discrete & Impulsive Systems Series A, vol. 10, no. 6, pp. 863–874, 2003. View at Zentralblatt MATH